Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 44, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 17, 2008, 5:06 AM CDT for 18 counties in Texas. It took effect at Apr 17, 2008, 7:00 AM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2008, 5:06 AM CDT (10:06 UTC)
- In effect from
- Apr 17, 2008, 7:00 AM CDT
- Expired
- Apr 17, 2008, 10:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 12 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.1 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 3930 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 171006 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 506 AM CDT THU APR 17 2008 ...A RED FLAG WARNING IS IN EFFECT FROM 7 AM UNTIL 10 PM CDT FOR ALL BUT THE SOUTHEAST NEW MEXICO PLAINS FOR VERY DRY AND WINDY CONDITIONS ALONG WITH EXTREME FIRE DANGER... .A COLD FRONT WILL MOVE THROUGH SOUTHEAST NEW MEXICO THIS MORNING...BUT WILL NOT PUSH THROUGH THE REST OF THE AREA UNTIL TONIGHT. THEREFORE...CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST OVER ALL BUT SOUTHEAST NEW MEXICO TODAY AS STRONG WEST WINDS COMBINE WITH HIGH TO VERY HIGH FIRE DANGER...AND MINIMUM RH/S OF 10 TO 15 PERCENT OVER THE NORTHERN PERMIAN BASIN AND RH/S GENERALLY LESS THAN 10 PERCENT OVER THE REST OF WEST TEXAS. WINDS WILL BE HIGHER IN THE GUADALUPE AND DAVIS MOUNTAINS THROUGH MOST OF THE DAY. AS THE FRONT PUSHES SOUTH THIS EVENING AND RH/S INCREASE BEHIND IT...THE GUADALUPE MOUNTAINS...UPPER TRANS PECOS AND MUCH OF THE PERMIAN BASIN MAY NOT NEED TO BE INCLUDED IN THE RED FLAG WARNING AFTER 7 PM CDT. LOCATIONS FURTHER SOUTH WILL LIKELY CONTINUE TO SEE CRITICAL FIRE WEATHER CONDITIONS THROUGH 10 PM CDT. TXZ057>063-067>070-074-075-079>082-172000- /O.UPG.KMAF.FW.A.0040.080417T1200Z-080418T0000Z/ /O.NEW.KMAF.FW.W.0044.080417T1200Z-080418T0300Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- 506 AM CDT THU APR 17 2008 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WEST AND NORTHWEST WINDS OF AT LEAST 20 TO 30 MPH...HIGH TO VERY HIGH FIRE DANGER AND MINIMUM RH/S OF 10 TO 15 PERCENT OR LESS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY AND LAST INTO THIS EVENING. WINDS WILL TURN TO THE NORTHWEST AND NORTH AT 20 TO 30 MPH BEHIND A COLD FRONT THIS EVENING. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$ NMZ114-TXZ046>048-050>053-258-172000- /O.NEW.KMAF.FW.W.0044.080417T1200Z-080418T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-GUADALUPE MOUNTAINS- 506 AM CDT THU APR 17 2008 /406 AM MDT THU APR 17 2008/ ...RED FLAG WARNING IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. STRONG WEST WINDS OF AT LEAST 30 TO 40 MPH WILL COMBINE WITH HIGH TO VERY HIGH FIRE DANGER AND MINIMUM RH/S OF 10 PERCENT OR LESS TO CREATE CRITICAL FIRE CONDITIONS TODAY. A STRONG COLD FRONT WILL PUSH SOUTH THROUGH THE AREA THIS EVENING...AND ALTHOUGH RH/S WILL INCREASE...NORTH WINDS WILL BE 20 TO 30 MPH FOR A FEW HOURS BEHIND THE FRONT. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$
1 follow-up statement
000 WWUS84 KMAF 171835 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 135 PM CDT THU APR 17 2008 ...A RED FLAG WARNING IS IN EFFECT UNTIL 10 PM CDT FOR ALL THE TRANS PECOS INCLUDING THE MOUNTAINS...AND MUCH OF PERMIAN BASIN...FOR VERY DRY AND WINDY CONDITIONS ALONG WITH EXTREME FIRE DANGER... .SINGLE DIGIT HUMIDITIES AND WIND GUSTS FROM 30 TO 40 MPH ACROSS THE PLAINS AND 50 TO 60 MPH IN THE MOUNTAINS AHEAD OF A COLD FRONT ARE RESULTING IN CRITICAL FIRE WEATHER CONDITIONS WITH VERY HIGH TO EXTREME FIRE DANGER. AS THE FRONT PUSHES SOUTH THIS EVENING RH/S WILL INCREASE IN WAKE OF THE FRONT BUT SO WILL THE WIND. AS A RESULT OF THE HIGHER HUMIDITIES EARLY THIS EVENING THE GUADALUPE MOUNTAINS...UPPER TRANS PECOS...AND THE REMAINDER OF THE PERMIAN BASIN WILL LIKELY FALL OUT OF CRITICAL FIRE WEATHER CONDITIONS. LOCATIONS FURTHER SOUTH INTO THE TRANS PECOS WILL LIKELY CONTINUE TO SEE CRITICAL FIRE WEATHER CONDITIONS THROUGH 10 PM CDT. TXZ046>048-050>053-171945- /O.CAN.KMAF.FW.W.0044.000000T0000Z-080418T0300Z/ DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- 135 PM CDT THU APR 17 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE RED FLAG WARNING. $$ NMZ114-TXZ057>063-067>070-074-075-079>082-258-180300- /O.CON.KMAF.FW.W.0044.000000T0000Z-080418T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 135 PM CDT THU APR 17 2008 /1235 PM MDT THU APR 17 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... ACROSS THE PERMIAN BASIN AND THE LOWER ELEVATIONS OF THE TRANS PECOS WEST AND NORTHWEST WINDS OF 20 TO 30 MPH...WITH A FEW HIGHER GUSTS AND MINIMUM RH/S OF 8 TO 12 PERCENT ARE RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. WINDS WILL TURN TO THE NORTHWEST AND NORTH AT 20 TO 30 MPH BEHIND A COLD FRONT EARLY THIS EVENING ACROSS THE PERMIAN BASIN. IN THE MOUNTAINS WEST AND NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 60 MPH AND RH/S IN THE SINGLE DIGITS ARE RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. THESE CONDITIONS HAVE ABATED ACROSS PARTS OF THE GUADALUPE MOUNTAINS NORTH OF THE NATIONAL PARK AND AS THE FRONT MOVES THROUGH THE MOUNTAINS LATER THIS AFTERNOON AND EVENING RED FLAG CONDITIONS WILL DISSIPATE. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 17, 4:04 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Apr 17, 4:04 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
404 AM CDT THU APR 17 2008
.DISCUSSION...
COMPLICATED FORECAST PACKAGE DUE TO HIGH WINDS...LOCATION AND
PROGRESS OF UPPER TROUGH AND SURFACE COLD FRONT...AND FIRE WEATHER
CONCERNS. THE EASY PART IS THAT THE FORECAST LOOKS TO BE DRY FOR
ROUGHLY ANOTHER WEEK. OTHERWISE...THE UPPER LEVEL TROUGH IS
EJECTING OUT OF THE FOUR CORNERS REGION THIS MORNING PER 17/08Z
WATER VAPOR IMAGERY. AS THE BASE OF THE TROUGH SWINGS
THROUGH...EXPECT WESTERLY WINDS TO BEGIN TO INCREASE NEAR SUNRISE...
OR SHORTLY THEREAFTER. WINDS WILL BE STRONGEST THROUGH THE
GUADALUPE MOUNTAINS AT THIS TIME...AND LAG BEHIND A BIT ACROSS THE
LOWER ELEVATIONS OF THE DAVIS MOUNTAINS. WINDS AT MOUNT LOCKE HAVE
BE UP FOR MUCH OF THE NIGHT...AND WILL CONTINUE THROUGH MUCH OF
THE DAY TODAY. THE HIGH WIND WARNING REMAINS IN EFFECT FOR BOTH
SETS OF MOUNTAINS...BUT EXPECT WINDS IN THE GUADALUPES TO DROP OFF
FIRST AND HAVE DROPPED THE WARNING THERE AT 18/00Z. COULD
CONCEIVABLY SEE THE WINDS TANK EVEN BEFORE THEN...BUT LEFT SOME
WIGGLE ROOM IN THE EVENT THAT THE UPPER SYSTEM SLOWS OR DEVIATES
SOMEHOW. EXPECT WINDS TO STAY UP ACROSS THE DAVIS MOUNTAINS UNTIL
AROUND 18/03Z...AND HAVE KEPT THE WARNING HOISTED THERE...AS H70
GRADIENT LOOKS TIGHTEST THROUGH THAT AREA LATER. IN BOTH
RANGES...EXPECT WINDS OF 30 TO 40 MPH WITH GUSTS TO NEAR 60 MPH
TODAY.
THE SURFACE COLD FRONT...LOCATED ALONG A GAGE OK...TO AMARILLO...TO
TUCUMCARI NM LINE AT 17/08Z...SLOWED DOWN A BIT OVERNIGHT...ALTHOUGH
LATEST MSAS AND RUC INDICATIONS ARE THAT IT COULD BEGIN TO PICK UP
SPEED ONCE AGAIN. HOWEVER...LEANED ON THE SLOWER MODEL SOLUTIONS
AVAILABLE EARLIER IN THE NIGHT...WHICH INDICATED THE SLOWER
PROGRESSION. THIS WILL ALLOW DRIER AIR TO FILTER FARTHER EAST
DURING THE LATE MORNING/EARLY AFTERNOON HOURS...DROPPING RH VALUES
TO NEAR SINGLE DIGITS ACROSS A LARGE PORTIONS OF THE FORECAST AREA
BEFORE FRONTAL PASSAGE. THERE IS A BIT OF UNCERTAINTY WITH HOW FAR
NORTH THE DRIER AIR WILL PENETRATE...BUT FIGURE THE NORTHERN PERMIAN
BASIN COULD SEE THESE CONDITIONS...IF ONLY BRIEFLY /SEE FIRE WX
DISCO BELOW/. SO...HAVE EXTENDED THE RFW EAST AND NORTH TO
ENCOMPASS ALL BUT THE SE NM PLAINS...WHERE FRONTAL PASSAGE WILL
LIKELY OCCUR FIRST...ALLOWING RH VALUES TO INCREASE ABOVE 15 PERCENT
EARLIER.
AS THE FRONT MOVES THROUGH THIS AFTERNOON/EVENING...WINDS WILL
ABRUPTLY SHIFT AROUND FROM A MORE NORTHERLY DIRECTION AND CONTINUE
TO BE RATHER GUSTY. FIRE WEATHER AND AVIATION INTERESTS WILL WANT
TO MONITOR THESE CONDITIONS FOR IMPLICATIONS IN THE RESPECTIVE
FIELDS. INDICATIONS ARE THAT THE FRONT WILL PROGRESS THROUGH THE
ENTIRE FORECAST AREA TODAY/TONIGHT...SO EXPECT THE GUSTY NORTH WINDS
TO REACH AS FAR SOUTH AS TERRELL AND BREWSTER COUNTIES AS THE FRONT
MOVES INTO THOSE AREAS. WITH THE POSSIBLE SLOWER PROGRESSION OF THE
FRONT...RAISED HIGHS TODAY BY A FEW DEGREES WITH KMAF AT 78F. AS THE
COOLER AIR BEGINS TO FILTER SOUTH...COULD SEE A RATHER CHILLY
MORNING ACROSS THE AREA FRIDAY. AREAS ALONG AND WEST OF A LAMESA...
TO PECOS...TO BIG BEND LINE WILL LIKELY DROP INTO THE MID 30S
OVERNIGHT...WITH EASTERN LOCATIONS DROPPING INTO THE LOW TO MID 40S.
THIS WILL BE ROUGHLY 5 TO 10 DEGREES BELOW CLIMATE NORMS. HIGHS
FRIDAY WILL BE RELATIVELY MILD WITH MOST LOCATIONS IN THE MID 70S
BEFORE ANOTHER WARMING TREND BEGINS SATURDAY. IN ADDITION...DRY AND
WINDY CONDITIONS LOOK TO BE ON TAP AGAIN...BRINGING BACK THE FIRE
WEATHER CONCERNS THROUGH THE WEEKEND.
MODELS ARE INDICATING ANOTHER SYSTEM TO SWING ACROSS THE AREA DURING
THE MIDDLE PART OF NEXT WEEK. THEY ARE HINTING AT PRECIP CHANCES...
HOWEVER GIVEN THE REST OF THE DYNAMICS AND PERSISTENCE...DIDN/T BITE
ON THESE SOLUTIONS FOR NOW...AND KEPT FORECAST DRY. STAY TUNED... /13/
&&
.FIRE WEATHER...
A COLD FRONT WILL MOVE INTO SOUTHEAST NEW MEXICO THIS MORNING...AND
ALONG WITH AN UPPER TROUGH OVER THAT AREA...ALLOW FOR COOLER
TEMPERATURES AND SLIGHTLY HIGHER MINIMUM AFTERNOON RH/S. HOWEVER...
PORTIONS OF SOUTHERN EDDY AND LEA COUNTIES MAY SEE WARMER
TEMPERATURES...LOWER DEWPOINTS AND LOWER RH/S. FURTHER SOUTH...DRY
AIR...STRONG SOUTHWEST TO WEST WINDS...AND MINIMUM RH/S OF 10
PERCENT OR LESS WILL AFFECT MOST OF WEST TEXAS WITH MANY AREAS
SEEING SINGLE DIGIT RH/S THIS AFTERNOON. THEREFORE...A RED FLAG
WARNING HAS BEEN ISSUED FOR ALL OF WEST TEXAS AND THE GUADALUPE
MOUNTAINS UNTIL 18/03Z. THE GUADALUPE MOUNTAINS...UPPER TRANS PECOS
AND NORTHERN PERMIAN BASIN MAY HAVE TO BE DROPPED FROM THE RED FLAG
WARNING BY 18/00Z...BUT WILL LET THE DAY SHIFT ADJUST THESE AREAS.
THE FRONT WILL LURCH SOUTHWARD LATE THIS AFTERNOON AND EVENING AND
ALLOW COOLER AIR AND HIGHER RH/S TO SPREAD SOUTH WITH IT. NORTH TO
NORTHWEST HOWEVER...THE RED FLAG WARNING MAY HAVE TO BE EXTENDED
UNTIL AT LEAST 18/03Z FOR LOCATIONS ALONG AND SOUTH OF A VAN
HORN...FORT STOCKTON AND BIG LAKE LINE WHERE THE LOWER RH/S AND
STRONG WEST WINDS MAY PERSIST.
STRONG AND GUSTY NORTHERLY WINDS WILL PREVAIL BEHIND THE FRONT THIS
EVENING...BUT WILL SUBSIDE FROM NORTH TO SOUTH OVERNIGHT. RECOVERY
TONIGHT WILL BE FAIR TO GOOD AREAWIDE. DRY AIR WILL CONTINUE TO
RESIDE OVER THE AREA FRIDAY WITH MOST LOCATIONS SEEING MINIMUM
AFTERNOON RH/S BELOW 15 PERCENT AS TEMPERATURES WARM TO NEAR NORMAL
LEVELS. WINDS WILL BECOME SOUTHWEST MOST LOCATIONS BY FRIDAY
AFTERNOON...BUT ARE EXPECTED TO GENERALLY STAY BELOW 20 MPH.
MOISTURE IS NOT EXPECTED TO RETURN TO THE AREA FRIDAY NIGHT...SO
RECOVERY WILL BE POOR TO FAIR MOST LOCATIONS. ANOTHER UPPER LEVEL
STORM SYSTEM WILL APPROACH THE REGION SATURDAY...WHICH MAY RESULT IN
20 FOOT WIND SPEEDS OF 20 MPH OR GREATER OVER PORTIONS OF THE
FORECAST AREA SATURDAY AFTERNOON. SINCE MINIMUM AFTERNOON RH/S WILL
DIP BELOW 15 PERCENT AREAWIDE...A FIRE WEATHER WATCH MAY BE ISSUED
FOR PORTIONS...IF NOT MOST...OF THE FORECAST AREA IN THE NEXT 24
HOURS FOR SATURDAY AFTERNOON. LOW LEVEL MOISTURE COULD MOVE BACK
OVER THE PERMIAN BASIN SATURDAY NIGHT...WHICH WOULD RESULT IN GOOD
OR BETTER RECOVERY. POOR RECOVERY IS EXPECTED OVER THE HIGHER
TERRAIN OF SOUTHEAST NEW MEXICO AND WEST TEXAS THOUGH. SUNDAY COULD
BE ANOTHER CRITICAL FIRE WEATHER DAY FOR MOST OF THE AREA AS
SOUTHWEST WINDS INCREASE AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 81 44 73 52 / 0 0 0 0
CARLSBAD NM 74 36 77 44 / 0 0 0 0
DRYDEN TX 91 45 77 50 / 0 0 0 0
FORT STOCKTON TX 82 41 75 52 / 0 0 0 0
GUADALUPE PASS TX 73 36 72 37 / 0 0 0 0
HOBBS NM 71 35 72 47 / 0 0 0 0
MARFA TX 77 33 71 41 / 0 0 0 0
MIDLAND INTL AIRPORT TX 78 42 73 49 / 0 0 0 0
ODESSA TX 77 41 72 50 / 0 0 0 0
WINK TX 77 37 75 47 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 6 AM THIS MORNING TO 9 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ.
HIGH WIND WARNING FROM 3 AM EARLY THIS MORNING TO 6 PM MDT THIS
AFTERNOON FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
EDDY COUNTY.
TX...RED FLAG WARNING FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 10 PM
CDT /9 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
MOUNTAINS AREA...DAWSON...ECTOR...GLASSCOCK...GUADALUPE
MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...MARTIN...
MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...REAGAN...
REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...TERRELL...
UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.
HIGH WIND WARNING FROM 3 AM EARLY THIS MORNING TO 6 PM MDT THIS
AFTERNOON FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS.
HIGH WIND WARNING FROM 4 AM EARLY THIS MORNING TO 10 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES...DAVIS/APACHE MOUNTAINS
AREA.
&&
67/13Hazardous weather outlook, Apr 17, 3:32 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 332 AM CDT THU APR 17 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-180845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 332 AM CDT THU APR 17 2008 /232 AM MDT THU APR 17 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT FIRE WEATHER CONCERNS WILL REMAIN HIGH TODAY ACROSS THE GUADALUPE MOUNTAINS AND WEST TEXAS AS WEST WINDS OF 20 TO 30 MPH AND DRY AIR REMAIN IN PLACE AHEAD OF A COLD FRONT. STRONG WINDS WILL PERSIST IN THE GUADALUPE AND DAVIS MOUNTAINS TODAY WITH GUSTS OF 55 TO 65 MPH POSSIBLE IN BOTH MOUNTAIN RANGES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:20 PM CDT | Wind Advisory | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 12 more | 7 hr |
Nearby
Red Flag Warnings in Texas, 2008Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.